# SDR SWIA201743487

- Difficulty date: June 16, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 38,656 hours, 32,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL (HINGE SIDE OF DOOR) UNDER PANEL 832ER HAS CORROSION.  INSTALLED A NEW INTERCOSTAL IAW SRM.
